# SDR DXTA2011011104407

- Difficulty date: January 10, 2011
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N858QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258691
- Aircraft time: 3,894 hours, 2,741 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Condition: Underserviced
- Location: Mlg Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

DURING TAXI, THE BRAKES WOULD NOT WORK UNTIL THE PEDALS WERE PUSHED HALF WAY DOWN AND THEN THEY WOULD GRAB ABRUPTLY.  THIS HAPPEN 2 TIMES FROM THE LT SEAT.  SERVICED THE BRAKE MASTER CYLINDERS AND BLED THE BRAKES IAW MM 32-40-00.  OPS AND TAXI CHECKS ARE GOOD AT THIS TIME.
